Affordable Access

Access to the full text

The reducible Specht modules for the Hecke algebra \documentclass[12pt]{minimal} \usepackage{amsmath} \usepackage{wasysym} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{amsbsy} \usepackage{mathrsfs} \usepackage{upgreek} \setlength{\oddsidemargin}{-69pt} \begin{document}$\mathcal{H}_{\mathbb{C},{-}1}(\mathfrak{S}_{n})$\end{document}

Authors
  • Fayers, Matthew1
  • Lyle, Sinéad2
  • 1 Queen Mary University of London, Mile End Road, London, E1 4NS, UK , London (United Kingdom)
  • 2 University of East Anglia, School of Mathematics, Norwich, NR4 7TJ, UK , Norwich (United Kingdom)
Type
Published Article
Journal
Journal of Algebraic Combinatorics
Publisher
Springer US
Publication Date
Mar 24, 2012
Volume
37
Issue
2
Pages
201–241
Identifiers
DOI: 10.1007/s10801-012-0360-6
Source
Springer Nature
Keywords
License
Yellow

Abstract

The reducible Specht modules for the Hecke algebra \documentclass[12pt]{minimal} \usepackage{amsmath} \usepackage{wasysym} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{amsbsy} \usepackage{mathrsfs} \usepackage{upgreek} \setlength{\oddsidemargin}{-69pt} \begin{document}$\mathcal {H}_{\mathbb{F},q}(\mathfrak{S}_{n})$\end{document} have been classified except when q=−1. We prove one half of a conjecture which we believe classifies the reducible Specht modules when q=−1.

Report this publication

Statistics

Seen <100 times